I had a sinus infection for months so I had balloon sinuplasty on 3 of my sinuses and turbinate reduction. I have improved some. No cough, minimal runny nose. More space for the stuffiness. One nostril is always stuffed up. It has been 2 months since my surgery. All packing is out.
I do have allergies, but I am on shots. I generally do not have allergies this time of year. Also until the last couple of days I was still getting blood and some discolored mucus from my nose. Could this be another sinus infection? Possibly to a different cavity?
What other than allergies or another sinus infection could be making me stuffed up? I have been permanently stuffed up since last summer. I don't know what to do. I use omnaris and a nasal and oral anti-histamine.
I have increased my allergy shots to weekly. I have been going for 5 years now. I don't think its allergies.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.